Osaka Journal of Mathematics

Markov processes associated with semi-Dirichlet forms

Zhi Ming Ma, Ludger Overbeck, and Michael Röckner

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 1 (1995), 97-119.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200785866

Mathematical Reviews number (MathSciNet)
MR1323103

Zentralblatt MATH identifier
0834.60086

Subjects
Primary: 31C25: Dirichlet spaces
Secondary: 60J40: Right processes 60J45: Probabilistic potential theory [See also 31Cxx, 31D05]

Citation

Ma, Zhi Ming; Overbeck, Ludger; Röckner, Michael. Markov processes associated with semi-Dirichlet forms. Osaka J. Math. 32 (1995), no. 1, 97--119. https://projecteuclid.org/euclid.ojm/1200785866


Export citation